Loss functions and admissible estimators in survey sampling

Stenger, Horst

URL: http://ub-madoc.bib.uni-mannheim.de/19601
Document Type: Article
Year of publication: 1979
The title of a journal, publication series: Metrika
Page range: 205-214
Place of publication: Heidelberg
Publishing house: Physica-Verl.
ISSN: 0026-1335 , 1435-926X
Publication language: English
Institution: School of Law and Economics > Statistik I (N.N.)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item